For the most recent entries see the Petri Nets Newsletter.

On the Computational Complexity of the Reachability Problem for Marked Graphs.

Ohta, A.; Hisamura, T.

In: Transactions of the Institute of Electronics, Communication, Information and Communication Engineers, Vol. J73-A, No. 4, pages 863-868. April 1990.

Abstract: This paper shows that reachability problem of marked graphs can be solved in deterministic polynomial time complexity. The cases where initial and/or target marking is unbounded are also considered.

Do you need a refined search? Try our search engine which allows complex field-based queries.

Back to the Petri Nets Bibliography